# SDR ASAA2023020241781

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,305 hours, 10,852 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: 38809381
- Part serial: NOTREPORTED
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE FILTER HOUSING BUTTON POPPED. GROUNDED - YES. REPLACED APU LUBE FILTER ELEMENT. NO DEBRIS FOUND IN BOWL/FILTER. DPI RESET. LEAK CHECK GOOD. REF. B737-900 AMM 49-91-12.
